# SDR 2004UALA00972

- Difficulty date: October 24, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 52,726 hours, 8,584 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR EICAS MESSAGE.  TRIED 4 TIMES, UNABLE TO DUPLICATE FAULT ON GROUND.
